SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

H. M. Serag and A. H. Qamlo, “Maximum Principle and Existence of Solutions for Non Necessarily Cooperative Systems Involving Schrodinger Operators,” Mathematica Slovaca, Vol. 58, No. 5, 2008, pp. 567-580. doi:10.2478/s12175-008-0094-z

has been cited by the following article: